# SDR 2011F00018

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: General aviation
- Aircraft: N51157
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970392
- Aircraft time: 4,986 hours
- Engine: Cont TSIO360EB
- Engine time: 588 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 652955
- Condition: Failed
- Location: Zone 400
- Part time: 562 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT NOTED REDUCTION IN MANIFOLD PRESSURE AND OIL PRESSURE ON LT ENGINE.  PILOT REDUCED POWER TO IDLE AND REQUESTED LANDING AT NEAREST AIRPORT.  POST LANDING INSP OF ENGINE REVEALED CRACK IN CYLINDER WALL AND PART OF PISTON MISSING.
